<< Previous Issue Communications of the Korean Mathematical Society (Vol. 11, No. 3) Next Issue >>
Commun. Korean Math. Soc. 1996 Vol. 11, No. 3, 539—880
Reductions of ideals in communicative Noetherian semi-local rings
Yeong Moo Song, Se Gyeong Kim
Commun. Korean Math. Soc. 1996 Vol. 11, No. 3, 539—546
Covering groups in the theory of group representation
Eun Mi Choi
Commun. Korean Math. Soc. 1996 Vol. 11, No. 3, 547—555
Primitive Ore extensions over special matrix rings
Jang Ho Chun, June Won Park
Commun. Korean Math. Soc. 1996 Vol. 11, No. 3, 557—562
Ramification of prime ideals in the dihedral octic extension over Q
Soun Hi Kwon
Commun. Korean Math. Soc. 1996 Vol. 11, No. 3, 563—568
Chow groups on complete regular local rings II
Sichang Lee, Kyubum Hwang
Commun. Korean Math. Soc. 1996 Vol. 11, No. 3, 569—573
Code automorphism group algorithms and applications
Han Hyuk Cho, Hye Sun Shin, Tae Kyung Yeo
Commun. Korean Math. Soc. 1996 Vol. 11, No. 3, 575—584
Excisions in Hermitian $K$-theory
Yong Gin Song
Commun. Korean Math. Soc. 1996 Vol. 11, No. 3, 585—593
On deductive systems of Hilbert algebras
Sung Min Hong, Young Bae Jun
Commun. Korean Math. Soc. 1996 Vol. 11, No. 3, 595—600
On weakly associative BCI-algebras
Y. Q. Wang, S. M. Wei, Y. B. Jun
Commun. Korean Math. Soc. 1996 Vol. 11, No. 3, 601—611
Property of lattice on varieties I
Young Yug Kang
Commun. Korean Math. Soc. 1996 Vol. 11, No. 3, 613—626
Monomial curves which are set-theoretic complete intersections
J. H. Keum
Commun. Korean Math. Soc. 1996 Vol. 11, No. 3, 627—631
On the partition of unipotent radicals of parabolic subgroups in Chevalley groups
Sae Ran Kwon
Commun. Korean Math. Soc. 1996 Vol. 11, No. 3, 633—641
A note on compatible valuations with higher level complete preorderings and higher level orderings
Dae Yeon Park
Commun. Korean Math. Soc. 1996 Vol. 11, No. 3, 643—648
On Gardner's problem
An Hyun Kim
Commun. Korean Math. Soc. 1996 Vol. 11, No. 3, 649—655
Spectral mapping theorem and Weyl's theorem
Young Oh Yang, Jin A Lee
Commun. Korean Math. Soc. 1996 Vol. 11, No. 3, 657—663
Some properties of the set of Schwarzians of conformal functions
Jong Su An, Tai Sung Song
Commun. Korean Math. Soc. 1996 Vol. 11, No. 3, 665—672
On M-ideal properties of certain spaces of compact operators
Chong Man Cho, Beom Sool Kim
Commun. Korean Math. Soc. 1996 Vol. 11, No. 3, 673—680
On the iteration of holomorphic mappings in $C^{2}$
Oh Nam Kwon
Commun. Korean Math. Soc. 1996 Vol. 11, No. 3, 681—694
On the continuity of the map induced by scalar-input control system
Chang Eon Shin
Commun. Korean Math. Soc. 1996 Vol. 11, No. 3, 695—706
Convolution product and generalized analytic Fourier-Feynman transforms
Seung Jun Chang
Commun. Korean Math. Soc. 1996 Vol. 11, No. 3, 707—723
Some results on metric fixed point theory and open problems
Tae Hwa Kim, Kyung Mee Park
Commun. Korean Math. Soc. 1996 Vol. 11, No. 3, 725—742
A generic submanifolds of a complex projective space
Seong Baek Lee, Seung Gook Han, Nam Gil Kim, Seong Soo Ahn
Commun. Korean Math. Soc. 1996 Vol. 11, No. 3, 743—756
On real hypersurfaces of a complex space form in terms of the Ricci tensor
Seong Baek Lee, Seung Gook Han, Nam Gil Kim, Seong Soo Ahn
Commun. Korean Math. Soc. 1996 Vol. 11, No. 3, 757—766
Some vanishing theorems on Kaehler foliations
Seoung Dal Jung, Jin Suk Pak
Commun. Korean Math. Soc. 1996 Vol. 11, No. 3, 767—781
On causality in a space-time
Jin Hwan Kim
Commun. Korean Math. Soc. 1996 Vol. 11, No. 3, 783—788
Harmonic maps into open manifolds with nonnegative curvature
Young Heon Kim, Jin Whan Yim
Commun. Korean Math. Soc. 1996 Vol. 11, No. 3, 789—796
An application of least area surfaces to 3-manifolds
Myoungho Moon
Commun. Korean Math. Soc. 1996 Vol. 11, No. 3, 797—805
Homotopical triviality of entire rational maps to even dimensional spheres
Dong Youp Suh
Commun. Korean Math. Soc. 1996 Vol. 11, No. 3, 807—814
The Kontsevich conjecture on mapping class groups
Sungbok Hong
Commun. Korean Math. Soc. 1996 Vol. 11, No. 3, 815—823
A property of surface groups
Myoung Ho Moon
Commun. Korean Math. Soc. 1996 Vol. 11, No. 3, 825—829
A weakly dependence concepts of bivariate stochastic processes
Jeong Yeol Choi, Jong Il Baek, Eun Ho Youn
Commun. Korean Math. Soc. 1996 Vol. 11, No. 3, 831—839
Estimation for the derivatives of mean performance measures in a Markovian queue with batch arrivals
Heung Sik Park
Commun. Korean Math. Soc. 1996 Vol. 11, No. 3, 841—853
Weak convergence of processes in a generalized Curie-Weiss model and its dual
Sang Ho Lee, Jong Woo Jeon
Commun. Korean Math. Soc. 1996 Vol. 11, No. 3, 855—865
Numerical solution of linear elasticity by preconditioning cubic spline collocation
Yong Hun Lee
Commun. Korean Math. Soc. 1996 Vol. 11, No. 3, 867—880

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd